# SDR HEEA082835

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Aerosp AS355*
- Aircraft serial: 3004
- Aircraft time: 6,890 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066305401
- Part serial: 8569
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NEEDLE STICKS AT DIFFERENT ALTITUDES. FOUND DATA PLATE MISSING AND BEZEL IS LOOSE.  SCRAPPED UNIT.
